# SDR SWAA2023031000820

- Difficulty date: February 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT 2023-112904<[01] TOOL USED: BLACK LIGHT METER : P/N XDS- 1000 S/N 1998072 DUE DATE : 03-MAY-23.;[02] REPAIRED BY WELD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A21143279; DUE DATE 31-DEC-23 SEE INDIVIDUAL SIGNOFFS BELOW;[03] JOB COMPLETED
